# SDR DALA2021052202840

- Difficulty date: May 20, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N200346
- Part serial: 90206
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: R/H WING I/B MAIN FLAP, O/B T/E WEDGE DAMAGED. / CA: REPAIRED R/H WING I/B MAIN FLAP,O/B T/E WEDGE IAW B757 SRM 57-53-01-2RAND 51-70-10  RELEASE 132 3/30/21. ALL WORK COMPLETED ON HANGAR NRC -00316 A/C 683 STATION VQQ. REPAIRED R/H WING I/B MAIN FLAP,O/B T/E WEDGE IAW B757 SRM 57-53-01-2R AND 51-70-10  RELEASE 132 3/30/21. ALL WORK COMPLETED ON HANGAR NRC -00316 A/C 683 STATION VQQ.
